# SDR 2002UALA00555

- Difficulty date: March 22, 2002
- Submitted: April 9, 2002
- Operation: Air carrier
- Aircraft: N196UA
- Make and model: Boeing 747422
- Aircraft serial: 28715
- Aircraft time: 21,004 hours, 2,628 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT SIDE WALL AISLE EEL INOP ON UPPER DECK STAIRWELL ENCLOSURE.  SPLICED IN NEW POWER STRIP CONNECTOR.
